Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the number of solutions to Plateau's problem


Author: A. J. Tromba
Journal: Bull. Amer. Math. Soc. 82 (1976), 66-68
MSC (1970): Primary 35G20, 49F10, 58E15; Secondary 57D25
DOI: https://doi.org/10.1090/S0002-9904-1976-13958-4
MathSciNet review: 0418155
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Jesse Douglas, Solution of the problem of Plateau, Trans. Amer. Math. Soc. 33 (1931), no. 1, 263–321. MR 1501590, https://doi.org/10.1090/S0002-9947-1931-1501590-9
  • 2. R. Courant, Dirichlet's principle, conformal mapping, and minimal surfaces, Interscience, New York, 1950. MR 12, 90. MR 36317
  • 3. K. D. Elworthy and A. J. Tromba, Differentiable structures and Fredholm maps on Banach manifolds, Proc. Sympos. Pure Math., vol. 15, Amer. Math. Soc., Providence, R, I., 1970, pp. 45-94. MR 41 #9299. MR 264708
  • 4. T. Rádo, On the problem of Plateau, Ergebnisse der Mathematik und Ihrer Grenzgebiete, Springer-Verlag, Berlin, 1933. MR 344979
  • 5. Tibor Radó, The problem of the least area and the problem of Plateau, Math. Z. 32 (1930), no. 1, 763–796. MR 1545197, https://doi.org/10.1007/BF01194665
  • 6. A. Tromba, Fredholm vector fields and a transversality theorem, J. Functional Analysis (to appear). MR 438385
  • 7. R. Bohme, Die Zusammenhangskomponenten der Lösungen analytischer Plateauprobleme, Math. 133 (1973), 31-40. MR 49 #11363. MR 346638
  • 8. R. Bohme and F. Tomi, Zur Struktur der Lösungsmenge des Plateauproblems, Math. Z. 133 (1973), 1-29. MR 49 #11362. MR 346637
  • 9. F. Tomi, On the local uniqueness of the problem of least area, Arch. Rational Mech. Anal. 52 (1973), 312-318. MR 49 #11364. MR 346639

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35G20, 49F10, 58E15, 57D25

Retrieve articles in all journals with MSC (1970): 35G20, 49F10, 58E15, 57D25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-13958-4

American Mathematical Society